# SDR 96UAL900785

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Engine: Pwa PW4077
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Loss
- Location: Left
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE OIL QUANTITY TO ZERO, OIL PRESSURE TO ZERO AND ENGINE SHUTDOWN.  RETURN TO FIELD.
